# SDR ASOA20130309023

- Difficulty date: March 9, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 34,952 hours, 26,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FA'S AFT FLASHLIGHT INOPERATIVE.  INTIALLY PLACED ON MEL.  MX R & R THE FA'S AFT FLASHLIGHT CRADLE WITH OPS CHECK SUCCESSFUL.  ACFT WAS APRROVED FOR RETURN TO SERVICE.
